# SDR AALA20001294

- Difficulty date: July 28, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM CORRODED AT 1338, 20 INCHES RBL.  INSTALLED DOUBLER PER SRM 53-05.  (M)
